A property of the Fourier transform of probability measures on the real line related to the renewal theorem

Search this Article

Journal

  • Proceedings of the Japan Academy. Ser. A, Mathematical Sciences

    Proceedings of the Japan Academy. Ser. A, Mathematical Sciences 88(9), 152-155, 2012-11

    Japan Academy

Codes

  • NII Article ID (NAID)
    40019504472
  • NII NACSIS-CAT ID (NCID)
    AA00785474
  • Text Lang
    ENG
  • ISSN
    0386-2194
  • NDL Article ID
    024116820
  • NDL Call No.
    Z53-T494
  • Data Source
    NDL 
Page Top